# SDR CA091118005

- Difficulty date: November 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,886 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6828400
- Condition: Damaged
- Location: Engine
- Part time: 3,519 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

(CAN) ON START UP, ENG NR 2 IN HIGH SPEED WITH ALL THE PARAMETERS STABILIZED, WHEN CLEARED TO START NR 1 ENG, A LOUD BANG WAS HEARD FOLLOWED BY ENG FIRE WARNING AND BELLS IN ZONE NR 2. FLAMES COMING OUT OF ENG COWLS, FIRE ON GROUND DRILL EXECUTED, FIRE WENT OUT. AFTER OPENING ENG NR 2 COWLS SEVERAL PIECES OF METAL FOUND ADRIFT AND COMPRESSOR DAMAGES NOTICED FROM MID-SECTION TOWARD TURBINE SECTION.  QEC REPLACEMENT CARRIED OUT, THE ACFT RETURNED TO SERVICE, THE US ENG SENT TO MAIN BASE FOR INVESTIGATION.
